# SDR FDEA201807251815

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 54,804 hours, 27,738 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 54,809 hours, 27,740 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, I, A

## Discrepancy

LEFT PACK OFF THEN INOP, PERFORMED PHASE 1S. PERFORMED V LIST. EMER DESCENT. DIVERTED TO HKG. RT ENGINE BLEED OFF AFTER DEPARTURE COMPLIED WITH CHECKLIST. REPLACED COMPRESSOR OUTLET SENSOR PER AMM 21-51-06-4.
